# SDR A6WA201040303

- Difficulty date: April 21, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 16,805 hours, 15,739 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER L/E HAS CHAFE DAMAGE ALONG LENGTH OF RUDDER RT SIDE BLENDED RUDDER L/E BETWEEN 98.75 AND 151.508 AND FOUND TO BE SERVICEABLE IAW SRM 55-40-00.  AREA BETWEEN 40.458 AND 81.50.  R & R IAW SRM 51-42-06.
